# SDR UPS02437385

- Difficulty date: December 29, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S13560A
- Part serial: 00575422
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A UPPER DECK CREW SERVICE DOOR EMERGENCY LIGHT WILL NOT TEST.  REPLACED BATTERY PACK.  OPS CHECK GOOD.
